# SDR CALA2018062101452

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 55,108 hours, 23,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAD CORROSION, AFT OF FRAME 66.  REMOVED AND REPLACED THE R2 DOOR SILL IAW SRM 51-42-11.
